Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 23, Issue 4, 1987
Metadata
 

Solutions for Forte's Conjectures
Michiro Kondo
pp. 575–582
Abstract | Full-Text PDF (747 KB) | Metadata

Pseudo-Runge-Kutta Processes
Masaharu Nakashima
pp. 583–611
Abstract | Full-Text PDF (2142 KB) | Metadata

Hodge Spectral Sequence and Symmetry on Compact Kähler Spaces
Takeo Ohsawa
pp. 613–625
Abstract | Full-Text PDF (1208 KB) | Metadata

On Locally Trivial Deformations
Hubert Flenner and Siegmund Kosarew
pp. 627–665
Abstract | Full-Text PDF (3119 KB) | Metadata

A Study on New Muller's Method
Bong-kyu Park and Sin Hitotumatu
pp. 667–672
Abstract | Full-Text PDF (489 KB) | Metadata

An Unbounded Generalization of the Tomita-Takesaki Theory II
Atsushi Inoue
pp. 673–726
Abstract | Full-Text PDF (4801 KB) | Metadata

The Ergodicity of the Convolution μ*υ on a Vector Space
Yoshiaki Okazaki and Yasuji Takahashi
pp. 727–730
Abstract | Full-Text PDF (396 KB) | Metadata

The Stable Cohomotopy Ring of G2
Ken-ichi Maruyama
pp. 731–736
Abstract | Full-Text PDF (617 KB) | Metadata